Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 42, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 9, 2005, 7:31 PM CDT for Cedar County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2005, 7:31 PM CDT (00:31 UTC)
- Expired
- Jun 10, 2005, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Cedar County, MO
The radar
The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:00 PM CDT | HEAVY RAIN 2.5 | 8 E Stockton, MO | 2.50 INCHES OF RAIN IN ONE HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1561 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 100032 FFWSGF MOC039-100630- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 731 PM CDT THU JUN 9 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... CEDAR COUNTY IN MISSOURI. * UNTIL 130 AM CDT. * AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED NEARLY TWO INCHES OF RAIN AROUND CAPLINGER MILLS SINCE 6 PM...WITH ADDITIONAL THUNDERSTORMS MOVING INTO THE AREA WHICH WILL PRODUCE AN ADDITIONAL ONE TO TWO INCHES OF RAIN AROUND THE SAME COMMUNITIES. THIS WARNING IS AN UPGRADE FROM THE EARLIER SMALL STREAM FLOOD ADVISORY. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3786 9405 3781 9365 3758 9365 3759 9408 $$ JLT
3 follow-up statements
000 WGUS73 KSGF 100057 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 753 PM CDT THU JUN 9 2005 MOC039-100630- CEDAR MO- 753 PM CDT THU JUN 9 2005 ...FLASH FLOOD WARNING CONTINUES FOR CEDAR COUNTY UNTIL 130 AM CDT... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT NEARLY TWO INCHES OF RAIN FELL SOUTH AND EAST OF CAPLINGER MILLS SINCE 7 PM...WHICH COMBINES WITH PREVIOUS RAINFALL AMOUNTS OF TWO TO THREE INCHES IN PORTIONS OF NORTH AND EASTERN CEDAR COUNTY SINCE 5 PM. SOME OF THE LOW WATER CROSSINGS THAT WILL BE DIRECTLY AFFECTED BY THE FLOOD WATERS ARE... HIGHWAY 39 ALONG CEDAR CREEK. ROUTE K...ALONG CEDAR CREEK. AND ROUTE N...ALONG BEAR CREEK. && BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. $$ JLT
000 WGUS73 KSGF 100309 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1005 PM CDT THU JUN 9 2005 MOC039-100630- CEDAR MO- 1005 PM CDT THU JUN 9 2005 ...FLASH FLOOD WARNING CONTINUES FOR CEDAR COUNTY UNTIL 130 AM CDT... AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT NEARLY TWO INCHES OF RAIN FELL AROUND CAPLINGER MILLS...AREAS NORTHEAST OF STOCKTON...AND AREAS NORTH OF BEARCREEK WHERE AN ISOLATED THREE INCH RAINFALL TOTAL WAS ESTIMATED BY DOPPLER RADAR. ALTHOUGH NO FLOODING HAS BEEN OBSERVED...RUNOFF FROM THE EARLIER HEAVY RAINFALL IS NOT COMPLETE. && BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. $$ JLT
000 WGUS73 KSGF 100553 RRA FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1253 AM CDT FRI JUN 10 2005 MOC039-100603- CEDAR MO- 1253 AM CDT FRI JUN 10 2005 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CEDAR COUNTY HAS BEEN CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. $$ FOSTER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 2:49 PM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 9, 2:49 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 249 PM CDT THU JUN 9 2005 .DISCUSSION... AIRMASS OVER MOST OF THE CWA HAS STABILIZED IN THE WAKE OF OUTFLOW FROM AN OVERNIGHT MCS THAT BROUGHT ANOTHER ROUND OF WELCOMED RAINFALL TO THE REGION. DEWPOINTS HAVE DROPPED MIDDLE 60S OVER ALL BUT FAR SOUTHERN MISSOURI WITH A CU-LESS SKY NOTED ON VISIBLE SATELLITE IMAGERY. A DIFFERENT STORY TOWARD THE AR BORDER WHERE A HUMID AND INCREASINGLY UNSTABLE AIRMASS REMAINED IN THE VICINITY OF THE OLD GUST FRONT. SOUTHERLY WINDS WERE ADVECTING 70F DEWPOINTS BACK INTO THE AREA WITH A VIGOROUS CU FIELD AND EVEN A FEW CELLS BEGINNING TO DEVELOP. SLOW MOVING PULSE STORMS WILL BE THE CONVECTIVE MODE WITH ANY ACTIVITY THAT DOES MANAGE TO OVERCOME THE OVERALL LACK OF FORCING IN THE AREA. FOR THIS EVENING...WILL GO WITH A 30 POP BASED ON SCATTERED COVERAGE GENERALLY ALONG AND SOUTH OF I-44 (FIGURING NORTHWARD ADVECTION OF HIGHER THETA-E IS LIKELY GIVEN 15-20 KNOTS OF SOUTHERLY FLOW THIS AFTERNOON). ANY STORMS SHOULD GRADUALLY DISSIPATE BY MID EVENING. BROAD SOUTHWESTERLY UPPER FLOW WILL CONTINUE A VERY DIFFICULT FORECAST ON THE MESOSCALE OVER THE NEXT 72 HOURS AS SUBTLE SHORTWAVES IN THE SOUTHERN STREAM PROVIDE THE IMPETUS FOR STRONGER/SEVERE CONVECTION WITH FOCI BEING AN UNKNOWN NUMBER AND LAYOUT OF OUTFLOW BOUNDARIES FROM PRIOR CONVECTION. WITH THAT SAID...LOW CHANCE POPS (HIGHEST AFTERNOON/EVENING) CERTAINLY WARRANTED FOR THE NEXT SEVERAL DAYS GIVEN UNCERTAINTY AND LARGE MODEL DISPARITY WITH SURFACE AND UPPER LEVEL MASS FIELDS. AT THIS TIME...SATURDAY AFTERNOON/EVENING APPEARS TO BE THE BEST SHOT OF SEVERE WEATHER OF WRN MO/SE KS AS A FAIRLY POTENT NEGATIVE TILT UPPER TROUGH IS PROGGED TO SWING ACROSS THE PLAINS. STILL EXPECTING T.S. ARLENES PRESENCE TO ALTER THE SCENARIO AS WE HEAD INTO NEXT WEEK...AND WILL MAINTAIN YESTERDAYS THINKING THAT MOST LIKELY TRACK WOULD RESULT IN LARGE SCALE SUBSIDENCE OVER THE REGION EARLY NEXT WEEK. NEGLECTING MESOSCALE EFFECTS ON PRECIP/CLOUD COVER...HIGHS IN THE MID-UPPER 80S AND LOWS IN THE MID-UPPER 60S GENERALLY LOOK ON TRACK THROUGH THE PERIOD. && .AVIATION... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AN OUTFLOW BOUNDARY ALONG THE ARKANSAS BORDER...BUT EXPECT THIS ACTIVITY TO REMAIN SOUTH OF JOPLIN AND SPRINGFIELD FOR NOW. SCATTERED CUMULUS OF 3000 TO 4000 FEET WILL SLOWLY ADVECT BACK INTO THE KSGF TERMINAL AREA AFTER 21Z THROUGH SUNSET...WITH VFR CONDITIONS PREVAILING. SOUTHEAST WINDS AROUND 15 KNOTS WILL GRADUALLY DIMINISH AFTER SUNSET. && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. BOOKBINDER
Hazardous weather outlook, Jun 9, 4:50 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT THU JUN 9 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
450 PM CDT THU JUN 9 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS. SOME STORMS CAPABLE OF PRODUCING:
FREQUENT CLOUD TO GROUND LIGHTNING.
HAIL UP TO THE SIZE OF QUARTERS.
WINDS IN EXCESS OF 60 MPH.
AND VERY HEAVY RAINFALL.
AREAS AFFECTED AND TIMING:
THE GREATEST THREAT FOR THUNDERSTORMS THROUGH THIS EVENING WILL BE
ACROSS SOUTHERN MISSOURI...GENERALLY SOUTH OF A LINE FROM JOPLIN
TO OSAGE BEACH.
DISCUSSION:
THE AIRMASS HAD BECOME INCREASINGLY MOIST AND UNSTABLE ACROSS
SOUTHERN MISSOURI LATE THURSDAY AFTERNOON. THIS INSTABILITY WILL
INTERACT WITH OUTFLOW BOUNDARIES PUSHING NORTH OF OUT ARKANSAS TO
PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS. A FEW OF THESE STORMS
WILL BECOME STRONG TO SEVERE WITH HAIL AND DAMAGING DOWNBURST
WINDS POSSIBLE. THE RISK OF SEVERE WEATHER SHOULD DIMINISH AFTER
SUNSET.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
BROAD SOUTHWEST FLOW ALOFT WILL BRING SEVERAL UPPER LEVEL
DISTURBANCES ACROSS THE REGION FRIDAY THROUGH EARLY TUESDAY.
INCREASING TROPICAL MOISTURE WILL ALLOW FOR STRONG TO
SEVERE THUNDERSTORM DEVELOPMENT...WITH THE GREATEST THREAT
AT THIS TIME EXPECTED OVER WESTERN PORTIONS OF THE OUTLOOK
AREA SATURDAY AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF THE SEVERE WEATHER...SPOTTER
ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
BOOKBINDER/FOSTERIn the hours before
Special weather statement, Jun 9, 5:41 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 541 PM CDT THU JUN 9 2005 MOZ078-092345- CEDAR- 541 PM CDT THU JUN 9 2005 ...SIGNIFICANT WEATHER ADVISORY FOR CEDAR COUNTY UNTIL 645 PM CDT... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF STOCKTON...AND MOVING NORTH AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. IZZI
Special weather statement, Jun 9, 6:12 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 612 PM CDT THU JUN 9 2005 MOZ088-094-100015- JASPER-LAWRENCE- 612 PM CDT THU JUN 9 2005 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JASPER AND NORTHERN AND WESTERN LAWRENCE COUNTIES UNTIL 715 PM CDT... AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SARCOXIE...OR 11 MILES NORTHWEST OF MONETT...AND MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. IF YOU SEE THREATENING WEATHER APPROACHING...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. IZZI
Special weather statement, Jun 9, 6:18 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 618 PM CDT THU JUN 9 2005 MOZ069-081-100015- CAMDEN-LACLEDE- 618 PM CDT THU JUN 9 2005 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CAMDEN AND NORTHERN LACLEDE COUNTIES UNTIL 715 PM CDT... AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF LEBANON TO RICHLAND...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF LEBANON TO 17 MILES SOUTHEAST OF CAMDENTON...AND MOVING NORTHWEST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN NORTHERN LACLEDE AND SOUTHERN CAMDEN COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. IF YOU SEE THREATENING WEATHER APPROACHING...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. IZZI
Special weather statement, Jun 9, 6:47 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 647 PM CDT THU JUN 9 2005 MOZ078-100045- CEDAR- 647 PM CDT THU JUN 9 2005 ...SIGNIFICANT WEATHER ADVISORY FOR CEDAR COUNTY UNTIL 745 PM CDT... AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERAL STRONG THUNDERSTORMS OVER CEDAR COUNTY. THESE THUNDERSTORMS CONTINUE TO RE-DEVELOP OVER THE COUNTY AND DRIFT SLOWLY NORTH AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. IZZI
Local storm report, Jun 9, 6:51 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT THU JUN 09 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL GOODHOPE 36.92N 92.80W
06/09/2005 1.00 INCH DOUGLAS MO EMERGENCY MNGR
0545 PM HAIL RICHLAND 37.85N 92.42W
06/09/2005 0.75 INCH PULASKI MO LAW ENFORCEMENT
0620 PM FLASH FLOOD RICHLAND 37.85N 92.42W
06/09/2005 PULASKI MO LAW ENFORCEMENT
FLOODING IN THE TOWN OF RICHLAND. BUSINESSES AND HOMES
FLOODED.
0630 PM FLASH FLOOD 5 N STOUTLAND 37.89N 92.52W
06/09/2005 CAMDEN MO LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY A
0635 PM HEAVY RAIN RICHLAND 37.85N 92.42W
06/09/2005 4.00 INCH PULASKI MO LAW ENFORCEMENT
AFSpecial weather statement, Jun 9, 7:00 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 700 PM CDT THU JUN 9 2005 MOZ058-071-100100- MARIES-PHELPS- 700 PM CDT THU JUN 9 2005 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARIES AND PHELPS COUNTIES UNTIL 800 PM CDT... AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF VIENNA TO 8 MILES NORTHWEST OF DOOLITTLE TO NEWBURG...OR ALONG A LINE EXTENDING FROM 15 MILES NORTH OF ROLLA TO 12 MILES NORTHWEST OF ROLLA TO 12 MILES WEST OF ROLLA. THESE STORMS WERE NEARLY STATIONARY. THESE STORMS WILL BE... 5 MILES SOUTHEAST OF VIENNA BY 725 PM CDT. PEOPLE IN CENTRAL MARIES AND CENTRAL PHELPS COUNTIES...INCLUDING THE CITIES OF NEWBURG AND DOOLITTLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IF YOU SEE THREATENING WEATHER APPROACHING...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. IZZI
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 54 min |
| Jun 9, 7:12 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Jun 9, 7:19 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 44 min |
| Jun 9, 7:26 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 36 min |
| Jun 9, 7:57 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 40 min |
| Jun 9, 8:38 PM CDT | Flash Flood Warning | SGF | Laclede | 6 hr |
| Jun 10, 1:11 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 67 min |
| Jun 10, 1:49 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 43 min |
| Jun 10, 1:52 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 28 min |
| Jun 10, 1:59 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 61 min |
| Jun 10, 2:10 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 6 hr |
| Jun 10, 2:28 PM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 36 min |
| Jun 10, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 32 min |
| Jun 10, 2:49 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 33 min |
| Jun 10, 3:14 PM CDT | Flash Flood Warning | SGF | Cedar | 6 hr |
| Jun 10, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 25 min |
| Jun 10, 3:40 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 42 min |
| Jun 10, 3:51 PM CDT | Flash Flood Warning | SGF | Lawrence | 5 hr |
| Jun 10, 5:18 PM CDT | Flash Flood Warning | SGF | Pulaski | 6 hr |
| Jun 10, 5:37 PM CDT | Flash Flood Warning | SGF | Maries | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.